Ask a doctor

How Can I Lighten Dark Circles Around Eyes from Using Lumigan Drops?

the whole way around my eyes is dark brown. i llook like a racoon from using glaucoma drops. help !!

Doctor Answers (1)

Known complication of this very effective medication.

+1

Ginalolo

Talk with your general ophthalmologist.  The goal in glaucoma treatment is medication that you can live with.  My undertanding is that if you discontinue the drops the pigment improves with time.  Note that darkening of the iris which is also reported does not improve when the medication is stopped.  Obviously, if the drops are highly effective you and your ophthalmologist may decide that it is better to have low eye pressure and raccoon eyes.  Do not stop the drops on your own.  These needs to be discussed with your ophthalmologist.

Web reference: http://www.lidlift.com

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.